• ISSN No. Print
  • ISSN No. Online
  • Registration No.
  • Periodicity
  • Print
  • Online
  • Website

Stochastic Reliability Analysis of Two Identical Cold Standby Units with Geometric Failure & Repair Rates



Nitin Bhardwaj and Bhupender Parashar


The present paper is based on the analysis of an two identical unit system wherein initially one unit is in operative state and other is in cold standby and total failure of the unit is via partial failure mode. Single repairman is always available with the system for any repair of failed unit (partially/ completely). Failure/repair time is considered to be a Geometric distribution. Measures of system effectiveness had also been calculated for the system


Geometric distribution, redundant system, discrete random variable


  • Savlia and Bollinger, “On discrete hazard functions” IEEE Transactions on Reliability, Vol. R-31 , (December 1982), No. 5.
  • Padgett and Spurrier, “On discrete failure models” IEEE Transactions on Reliability, Vol. R-34 .1985, No. 3.
  • B. Parashar, G. Taneja, “Reliability and Profit Evaluation of a PLC Hot Standby System Based on Master-Slave Concept and Two Types of Repair Facility”, IEEE Transactions on Reliability,Vol. 56 , September 2007, No. 3, [534–539].
  • Lance Fiondella, Liudong Xing, “Discrete and continuous reliability models for systems with identically distributed correlated components”, Reliability Engineering & System Safety, Volume 133 , January 2015, Pages 1–10.
  • Nitin Bhardwaj, J. Bhatti, B.Parashar, Naresh Sharma, “Stochastic Analysis of Standby System With Different failure”. International Journal of Applied Engineering Research, ISSN0973-4562, Vol. 10 , (2015), No. 35© Research India Publications.
Call for Papers Publication Policy Instructions to the Authors Paper Submission Subscription Form Copyright Form Author Profile Format Sample paper Recommend to a Librarian Patrons & Leadership

Refereed Research Journal

Plagiarism Checked by

Member of CrossRef


Call for Papers

Invites papers for next issue of Mathematical Journal of Interdisciplinary Sciences


Mathematical Journal of Interdisciplinary Sciences is published Bi-Annually

Number-1 September
Number-2 March